IJPAM: Volume 83, No. 1 (2013)

A NOTE ON HIGHER-ORDER CONVEXITY
OF SEQUENCES

Katarína Nicová
Institute of Mathematics
Faculty of Science
Pavol Jozef Šafárik University in Košice
Jesenná 5, SK 040 01 Košice, SLOVAKIA


Abstract. We present two different kinds of higher-order convexity of real sequences and investigate their basic properties. We also discuss their relationship with the usual higher-order convexity defined using the difference operators.

Received: September 25, 2012

AMS Subject Classification: 26A51

Key Words and Phrases: higher-order convexity, real sequence, monotonicity, inequality

Download paper from here.



DOI: 10.12732/ijpam.v83i1.7 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 1